# SDR FDEA200810044198

- Difficulty date: October 4, 2008
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5020
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEAT TRACK BS 900-BS- BS 1076, LBL 24.75 CROWN SCRATCHES AND GOUGED REMOVED AND REPLACED SEAT TRACK STA 900-1076, LBL 24.75 IAW SRM 51-40-02 AND SRM 53-00-52, MAJOR REPAIR NO FOLLOW-UP REQUIRED.
